# SDR IPXA2025040822166

- Difficulty date: March 28, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR UPPER ANGLE FROM STA 1787.45 TO STA 1825.00 HAS CORROSION.REMOVED 1E ANGLE + 1 EA PLATE IAW B757-200-SRM-51-40-02-OG.FABRICATED 1 EA ANGLE WITH MATERIAL PN EXTRUSION BAC1490-2738 BTCH 0004378076.INSTALLED 1 EA UPPER ANGLE IAW B757-200-SRM-51-40-02-OG.
